# SDR MASA2011052702879

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 12,611 hours, 9,172 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

X-FLOW PUMP CAUTION.  REMOVED AND REPLACED CARTRIDGE.
